MathSciNet Relay Station
MathSciNet bibliographic data
MR969243 (89j:11051) 11F41 (11F80 11R23 11R80)
Wiles, A. On ordinary $\lambda$-adic representations associated to modular forms. Invent. Math. 94 (1988), no. 3, 529–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement